A characterization of generalized inner product spaces (?-orthogonally additive mappings, III).
Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 225-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
conditional Cauchy functional equation, orthogonality, symmetric bilinear orthogonality
@article{AM2_1991__42_3_137432,
author = {Gy. Szab\'o},
title = {A characterization of generalized inner product spaces (?-orthogonally additive mappings, {III).}},
journal = {Aequationes mathematicae},
pages = {225--238},
year = {1991},
volume = {42},
number = {3},
url = {http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137432/}
}
Gy. Szabó. A characterization of generalized inner product spaces (?-orthogonally additive mappings, III).. Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 225-238. http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137432/